# SDR HALA2021110100151

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 44,795 hours, 7,036 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DURING TOW, APU AUTO SHUTDOWN // REMOVED AND REPLACED APU OIL FILTERS FOUND NO DEBRIS IN FILTERS, PER AMM 49-91-41. OPS AND LEAK CHECK GOOD. INSP CHIP DETECTOR  FOUND NO CHIPS FOUND CHIP DETECTOR CASE CHECK VALVE DAMAGED NEED TO REPLACE (SIGNATURE) 257333 DURING CHIP DET CASE REPLACEMENT 
FOUND CHIPS (METALLIC) METALLIC ON CHIP DETECTOR. REMOVED - CONTINUED BOTH APU FILTERS SCAVENGERS AND LUBE FILTERS. NO CHIPS  OR METALLIC PARTICLES FOUND. CHIPS ON CHIPDETECTOR ARE OUT OF LIMITS. (SIGNATURE) 2518677 NEED TO REPLACE APU. REMOVED AND INSTALLED APU PER CARD 4901-9401-HAL. APU, AUXILIARY  OFF P/N 43-4910-9-0010 S/N 01382 ON P/N 43-4910-9-0010 S/N 01722
